Home Page

Author Index

Reviewer Index

Editorial Index

 
     JJMS Ľ JJMS Issues
 
 Jordanian Journals
Home
Editorial Board
Advisory Board
JJMS Issues  
Manuscript Organization
Electronic Submission
Electronic Online Submission  
Contact Address
 

 

 

Volume 7, No. 3, September 2014

  Articles

 

 

Subsets in Terms of ΨH

 

In this paper, we study the properties of  ΨHA-sets and  ΨHC-sets introduced by Kim and Min. Also, we characterize these sets in terms of strongly μ-codense hereditary classes.

 

V. Renukadevi

P. Vimaladevi

 

JJMS, 2014, 7(3), 171-184

Complement Graphs for Zero - Divisors of C(X)

 

Let X be a completely regular Hausdorff space and let C(X) be the ring of all continuous real valued functions defined on X. The complement graph for the zero-divisors in C(X) is a simple graph in which two zero-divisor functions are adjacent if their product is non-zero.

In this article, the complement graph for the zero-divisor graph of C(X) and its line graph are studied. It is shown that if X has more than 2 points, then these graphs are connected with radius 2, and diameter less than or equal to 3. The girth is also calculated for them to be 3, and it is shown that they are always triangulated and hypertriangulated. Bounds for the dominating number and clique number are also found for them in terms of the density number of X.

 

Ghada Alafifi

Emad Abu Osba

 

JJMS, 2014, 7(3), 185-205

 

On D-Continuous Functions and its Some Properties

 

 

In this paper, we introduce a new class of continuous functions called D-continuous functions by utilizing D-closed sets. We study their properties in topological space. It turns out, among others, the D-continuous is weaker than perfect continuity and stronger than both gp-continuity and πgp-continuity.

 

 

J. Antony Rex Rodrigo 

K. Dass

 

JJMS, 2014, 7(3), 207-231

Cyclic Contractions in θ-Complete Partial Cone Metric Spaces and Fixed Point Theorems

 

 

In this paper, we introduce the generalized cyclic contractions on θ-complete partial cone metric spaces and prove a fixed point result in such spaces without assuming the normality of cone. Our result generalizes some known results from metric and cone metric spaces in θ-complete cone metric spaces. For illustration examples are provided.

 

S.K. Malhotra

Satish Shukla

J.B. Sharma

JJMS, 2014, 7(3), 233-246

A Generalized Bivariate Geometric Distribution Based on an Urn Model with Stochastic Replacement

 

A Generalized Bivariate Geometric Distribution (GBGD) for explaining data arisen from four-fold sampling has been obtained through an urn-model with stochastic replacement. The marginal distributions of this generalized distribution, as in the case of the Bivariate Geometric Distribution (BGD), are the geometric distributions, but its one of the conditional distributions is the Consulís (1974) Quasi Binomial Distribution (QBD), in place of binomial distribution in the BGD. The moments of the first and second orders of the GBGD have been obtained. As the QBD has been found to possess tremendous capability to fit to discrete data-sets of various nature, it is expected that the obtained

GBGD would cover a wide range of data-sets.

 

Rama Shanker

A. Mishra

 

 

JJMS, 2014, 7(3), 247-256